# SDR QXEA2016102100666

- Difficulty date: October 14, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 & 51-40-15, DWG 85361501 REV E & SRM 51-42-05, 51-40-15.
